You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/124/3
Uniqueness results for the ax+b group and related algebraic objects
Download
PDF
- Uniqueness results for the ax+b group and related algebraic objects
Article
Original scientific text
Title
Uniqueness results for the ax+b group and related algebraic objects
Authors
Robert Kallman
1
Affiliations
Denton, Tex., U.S.A.
Fundamenta Mathematicae
1984/124/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
255-262
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics